Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Started taking nebicard and Lepicard, experiencing premature ejaculation and erectile dysfunction. Related?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Question
Hi Doctor,
I have started taking nebicard 5mg and Lepicard 200 mg since 2 months now.
Now I am experiencing Premature ejaculation and Erectile dysfunction. It comes out during foreplay and we are disappointed with this.

Could you advise is it becuase of these medication?
My sexual activity is not active as it used to be. I was very active earlier.
Now, it looks to be gradually coming down. How can I get it back with same earlier zeal.


Thanks
XXXXX
Posted Mon, 16 Sep 2013 in Medicines and Side Effects
 
 
Answered by Dr. Shanthi.E 17 hours later
Brief Answer:
Drugs are unlikely cause for your symptoms

Detailed Answer:
Hi XXXXXXX

Thank you for posting your query. I have read it with diligence.

I understand your disappointment; sorry about it. Nothing to worry though, there is a way out.

Nebicard is a beta blocker. It could slow down the blood flow to the penile region. However, this cannot cause Premature Ejaculation (PE) nor Erectile Dysfunction (ED).

Lipicard is a dyslipidemic agent. This can cause muscle weakness but nor PE or ED.

In my opinion, neither of these drugs can cause your current symptoms. However, it is possible that your body is not accepting both the drugs. Please review with your treating doctor and check the possibilities of other similar drugs for you to use.

It seems like you are basically suffering from PE and not ED in view of you not able to sustain an erection.

There are medications available for sustained erection like Sildenafil. However, at this stage I will not recommend this to you in view of your existing medications and the possible interactions.

Try other methods such as open communication with your partner regarding your problem, psycho-sexual counseling with an expert, knowledge about foreplay and sexual intercourse will help you.

Let me know if I could help you further.

Regards,



Above answer was peer-reviewed by
 
Follow-up: Started taking nebicard and Lepicard, experiencing premature ejaculation and erectile dysfunction. Related? 4 hours later
Thanks Doctor for the detailed explanation.
I would like to have a brief chat/call with you ( if this is possible) at any convenient time of yours..

Would like to understand more on these lines.

"Try other methods such as open communication with your partner regarding your problem, psycho-sexual counseling with an expert, knowledge about foreplay and sexual intercourse will help you".

Thanks much,
XXXXX
 
 
Answered by Dr. Shanthi.E 1 hour later
Brief Answer:
learn more on ED and PE

Detailed Answer:
Hi XXXXXXX

I am sorry; I am afraid that either of this service is available at the moment in XXXXXXX

You could consult a sexual therapist at your local area for the same.

Please try to read for yourself on the website about ED and PE and learn from it.

Thanks for writing again.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Started taking nebicard and Lepicard, experiencing premature ejaculation and erectile dysfunction. Related? 48 minutes later
Hi Doctor,
I was browsing other related topics and I see some online chats, is it discontinued now?
Any how, my follow up question for you.
Why did I say I have ED is, during foreplay I tend to loose erection some time and some time I cum out. I do not have hard erection these days, its soft.
Please advise.

Thanks,
XXXXX
 
 
Answered by Dr. Shanthi.E 40 hours later
Brief Answer:
ED is most probable in you

Detailed Answer:
Hi,

Yes, the online chats are discontinued now.

Your condition is probably ED. You would benefit by Sildenafil drug. Please get it prescribed by your treating doctor.

Sorry for the late response; I was unwell.

Take care!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor